# SDR CA050525001

- Difficulty date: April 1, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,992 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seal
- Condition: Leaking
- Location: Servo
- Component: Servo, Bell
- Component part number: 20607603113
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  OIL LEAK REAR SEAL.  OIL LEAK REPAIRED, RETURN TO SERVICE..
